Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tips to reduce hair fall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
User :   Hi
Doctor :   How can i help you
Doctor :   Provide your age, gender, occupation
User :   I am losing hair! Fast!! Need help!
User :   30, male, event manager
Doctor :   How many hairs do you loose
User :   maybe around 15-20
Doctor :   Normally 80-90 hair loss per day is normal
Doctor :   Do you have dandruff
User :   no
Doctor :   Any scalp infections you have
User :   no
Doctor :   No need to worry
Doctor :   Any stress, pollution can cause hair fall
Doctor :   Include healthy foods like fruits, vegetables, salads
User :   but i have already lost a lot of hair
Doctor :   Do you have family history of baldness
User :   no
Doctor :   You can use a vitamin tablet one per day
User :   which one?
Doctor :   Zincovit
User :   ok
Doctor :   Any more query

Doctor :   Do not use colouring agents, frequent change of shampoos
Doctor :   Are you there
Doctor :   ...?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor